Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two-dimensional, almost periodic linear systems with proximal and recurrent behavior


Author: Russell A. Johnson
Journal: Proc. Amer. Math. Soc. 82 (1981), 417-422
MSC: Primary 34C27; Secondary 34A30, 54H20
MathSciNet review: 612732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there exist two-dimensional, almost periodic linear systems, with arbitrary basis of frequencies, the angular coordinates of whose solutions have both proximal and recurrent behavior. Such behavior is completely unlike that of any periodic system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C27, 34A30, 54H20

Retrieve articles in all journals with MSC: 34C27, 34A30, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0612732-9
PII: S 0002-9939(1981)0612732-9
Article copyright: © Copyright 1981 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia